# SDR AU000051

- Difficulty date: January 6, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 21565
- Condition: Seized
- Location: Rt Mlg
- Component: Brake, Bfgoodrich, 21565
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(AUS) RIGHT BRAKE UNIT LOCKED ON CAUSING THERMAL PLUGS TO BLOW.
